Show simple item record Dudenko, M. Oliynyk, B. 2020-01-14T08:23:44Z 2020-01-14T08:23:44Z 2017
dc.description Dudenko M. On unicyclic graphs of metric dimension 2 / M. Dudenko, B.Oliynyk // Algebra and Discrete Mathematics. - 2017. - Vol. 23. - Number 2. - Рp. 216 - 222 uk_UA
dc.description.abstract A metric basis S of a graph G is the subset of vertices of minimum cardinality such that all other vertices are uniquely determined by their distances to the vertices in S. The metric dimension of a graph G is the cardinality of the subset S. A unicyclic graph is a graph containing exactly one cycle. The construction of a knitting unicyclic graph is introduced. Using this construction all unicyclic graphs with two main vertices and metric dimensions 2 are characterized. uk_UA
dc.language.iso en uk_UA
dc.relation.ispartofseries математичні науки;
dc.subject distance uk_UA
dc.subject metric dimensions uk_UA
dc.subject unicyclic graph uk_UA
dc.title On unicyclic graphs of metric dimension 2 uk_UA
dc.type Article uk_UA

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account